# SDR ASAA2021110236478

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 303 hours, 82 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT ILLUMINATED ON GROUND. RAN QRH PROCEDURES. LIGHT WENT OUT. GROUNDED - YES. INFO NOTED BY MAINTENANCE. PERFORMED WINDOW HEAT OPERATIONAL TEST PER B737-9 AMM 30-41-00 NOTING CORRECT OPERATION/INDICATIONS. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC LANCE NOTIFIED.
